Kb Injection For People With Pulmonary Tuberculosis?
Night, I suffer from pulmonary tuberculosis and now I have entered the advanced thap count 3 months 1 week of treatment, before the illness I used to use the injection for 3 months because I am still breastfeeding after being sick, so now I have not injected kb because the midwife is active when I inject when she says no need to be okay when taking medication I’m afraid this will affect the TB drugs that I have taken while I was taking the drug when I didn’t have to inject kb … to be honest, I’m still confused and don’t want to take an injection … thank you
Hello, good afternoon Hanindah.
The effectiveness of hormonal contraceptives (pills, implants, etc.) can be reduced due to certain TB treatments, namely rifampin. Some contraceptive methods that can be affected by TB treatment include:
Combination birth control pills
Kb pills containing only progesterone (Mini Pill)
Implants containing only progesterone
Meanwhile, contraceptive methods that are not affected by family planning treatment include:
KB injection that only contains progesterone (KB 3 months)
IUD (intrauterine device) / IUD containing levonorgesterol
Copper coil IUD
Based on the explanation above, the 3 month birth control injection is classified as safe to be given to patients who are taking TB drugs.
I hope this helps.
Greetings, dr. Denisa